Separate names with a comma.
Discussion in 'Ask A Question' started by jencrafts, Sep 5, 2012.
Hi has anyone had this problem and if so any remedies please
Sorry I cant help you out, but hopefully someone will be along soon with some help. Best wishes RRB
My daughter has the same... Not sure bout itching but rash yes, bruising sometimes also... I'm discussing it with the dn at clinic next time
I developed an itch and then a rash with a medication I was using - not a diabetic med, it was for something else. I became very ill as a result because my GP at the time didn't connect the rash with an allergic reaction to the meds.
I am NOT advising you to stop taking the medication because I am not a doctor - but I would strongly advise you to see your GP about the rash ASAP. Don't ignore it and hope it will go away.
Could be an allergy to the insulin which may pass over the next few days/weeks if you have just started taking glargine, if in doubt then contact your diabetes team and ask for advice, levemir...which is another basal insulin may be an option should the problem continue.
If you have a negative reaction to any medication, food, cosmetic, etc, your body is sending you a warning. If you think it's insulin related, then I would suggest that the only remedy is to change insulin or insulin type, and you should speak to your doctor about an alternative, of which there are many; analogue, synthetic human & animal insulins.
I will, however, add that if the only side-effect you have taking Lantus is a rash, you're lucky to have had such a warning signal .
I'm posting this link, not for the 'cancer risk' issue, but to make you aware that you are not the only person to have reacted negatively to Lantus. http://www.aboutlawsuits.com/lantus-ins ... /#comments